Divisibility Criteria for Class Numbers of Imaginary Quadratic Fields Whose Discriminant Has Only Two Prime Factors
A. Pekin
Abstract and Applied Analysis, 2012, vol. 2012, 1-4
Abstract:
We will prove a theorem providing sufficient condition for the divisibility of class numbers of certain imaginary quadratic fields by 2 , where is an integer and the discriminant of such fields has only two prime divisors.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/570154.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/570154.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:570154
DOI: 10.1155/2012/570154
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().